| Model Number |
M0061802230 |
| Medical Device Problem Codes |
Deformation Due to Compressive Stress (2889); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/14/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a contour ureteral stent was used during a ureteroscopy procedure in the ureter and kidney performed on (b)(6) 2024.During the procedure, when attempted to place the stent in the ureter, it was noted that it kept coiling on the guidewire.The procedure was successfully completed with another contour ureteral stent.There were no patient complications reported as a result of this event.
Additional Manufacturer Narrative
Imdrf device code a040601 captures the reportable event of stent buckled material, inside the patient.